Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Light headed after few sips alcohol

Premium Questions

Dr. Shailja Puri Wahal MD

hi i want to know the after effects of drinking two- three sip of harpic. how much quantity of harpic can cause a death of a person, or drinking whole bottle of harpic can cause death or not? please ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr.  Prof. Kunal Saha MD

. It has not mattered if I have a few sips or several drinks as the same reaction occurs. I am usually fine ...Hi, I am a 53 yr old male. 20 years ago I started to have a problem with drinking alcohol.... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Robert Galamaga MD

Ive been experiencing on and off pain behind my ears after drinking alcohol..This has been ongoing for quite a number of years now and doesnt happen all the time. Its just that lately, whenever i take a... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. N. K. Misra MD

I had blue light treatment on my nose yesterday. Today, while driving my daughter to school, I caught a few glimpses of the sun coming up, despite wearing a hood. Could I have damaged my eyes? ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.   Arnab Banerjee MD

My friend took harpic with vodka...n vomited it after few minute's... i betwwn we take XXXXXXX to the docter...where his whole stomach wash was done ...n he discharged from there with in a hour...after... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)

Public Forum Discussions

Dr. T Chandrakant MD

last night after only one drink with very little alachol i became very light headed and needed to step out. then i felt like i coulnt move so i set down, and had cold sweats...... after just a... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Akhtarhusian Ghausi MD

HI, I am 37 years old. I found out recently, that after drinking alcohol, I start to cough and my ... and only few sips, as I have 2 babies and I am still breastfeeding. I didn t have this... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

so I know I m a lightweight but the feeling in my knees starts coming up after my first sip. I m ...Every time I drink alcohol of any kind I start getting a strange feeling in my knees and somewhat ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. MANJU JAIN MD

start to feel dizzy weak light headed and sick after a binge on alcohol. I ve never felt like this before and I have drank all my life . It lasts for a few days . As soon as I take a... View answer

Answered by : Dr. MANJU JAIN ( Homeopath)
Dr. Olgeta Xhufka MD

Hi I have noticed the last few times I ve been drinking the next day I will get a UTI. And now ll it takes is a few sips of alcohol and I can feel the uncomfortable urge to frequently pee. I... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)

Mobile Questions and Answers

Dr. Shruti Rijhwani MD

metabollic abnormalities can cause pain in shoulders after taking alcohol.

Dr. Vipul Prajapati MD

hi dear, you may be sensitive to alcohol. not to worry. it may be resolved in two days its own. if very disturbing take benzodiazepins. thank you

Dr. Raju A.T MD

Avoid taking food for few hours, take rehydration fluids sip by sip and take any antiemetic medication after consulting your treating doctor.